# SDR KKYA594CA04152011

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N594CA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20082
- Aircraft time: 2,139 hours, 1,267 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED,  CREW SELECTED GEAR UP AND AFTER 28 SECONDS RECEIVER (AMBER) GEAR DISAGREE, FOLLOWED BY (CYAN ) PROX SYSTEM FAULT.  CREW BURNED OFF FUEL TO MAXIMUM LANDING WEIGHT AND RETURNED TO DEPARTURE WITH NO FURTHER ISSUES.  ACFT WAS FERRIED WITH GEAR DOWN AFTER INSP OF NOSE WHEEL WELL.   AT MFG, ACFT WAS JACKED AND GEAR SWINGS WERE PERFORMED.  NOSE GEAR WOULD ENTER GEAR WELL AND NOSE DOORS WOULD CLOSE BUT THE UPLOCK COULD NOT BE HEARD.  A BORESCOPE WAS USED TO VERIFY GEAR EXTENSION THROW WAS NOT ALLOWING UPLOCK TO BE MADE.  WHEN HYD WERE SHUT OFF AND AND PRESSURE WAS BLEED DOWN GEAR WOULD LOCK IN TO UPLOCK.  IT WAS NOTED THAT INBD BRAKE ACCUMULATOR WAS AT MINIMUM LEVEL 500 PSI.  ACCUMULATOR HAD LOST 125 PSI IN 35 FLIGHT HOURS AND 27 CYCLES THIS WAS OVER A 23 DAY PERIOD.  NO EXTERNAL LEAKS WERE DETECTED ON INBD BRAKE ACCUMULATOR.  ACCUMULATOR FOR INBD BRAKES FOUND TO BE CAUSE OF AIR IN LT HYD SYS.  ACCUMULATOR WAS REPLACED WITH A REPAIRED UNIT.  EXTENSION RETRACTION ACTUATOR WAS BLEED FOR AIR.  ADDITIONAL GEAR SWINGS WERE PERFORMED AND UPLOCK OF NOSE GEAR WAS MADE EACH TIME, WITH NO ADDITIONAL GEAR DISAGREE (CAS MESSAGES).  A COMPLETE BLEED OF THE LT HYD SYS WAS PERFORMED.  ACFT WAS PUT THRU MULTIPLE GEAR SWINGS WITH NO FURTHER DEFECTS NOTED.
